# SDR DLM88041106

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 38,350 hours, 29,508 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F30T12SP41RS
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AS PAX DEPLANED AN ELECTRICAL ODOR WAS NOTICED IN CABIN.  FOUND BURNED FLUORESCENT TUBE HOLDER AT 11DE.  REPLACED SAME.
